MathSciNet Relay Station
MathSciNet bibliographic data
MR2678980 (2011m:35302) 35Q35 (35B35 35L65 76L05 76N15)
Zumbrun, Kevin Stability of noncharacteristic boundary layers in the standing-shock limit. Trans. Amer. Math. Soc. 362 (2010), no. 12, 6397–6424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement